10 Publikationen

Alle markieren

[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936968
Cluster Representations of Classical and Quantum Processes
Poghosyan S, Zessin HN (2019)
Moscow Mathematical Journal 19(1): 133-151.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910385
The Particle Structure of the Quantum Mechanical Bose and Fermi Gas
Bach A, Zessin HN (2017)
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences) 52(1): 14-29.
PUB | DOI | WoS
 
[8]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901586
Splitting-characterizations of the Papangelou process
Nehring B, Rafler M, Zessin HN (2016)
Mathematische Nachrichten 289(1): 85-96.
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901024
The Logical Postulates of Boge, Carnap and Johnson in the Context of Papangelou Processes
Rafler M, Zessin HN (2015)
Journal of Theoretical Probability 28(4): 1431-1446.
PUB | DOI | WoS
 
[6]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622349
On the construction of point processes in statistical mechanics
Nehring B, Poghosyan S, Zessin HN (2013)
Journal Of Mathematical Physics 54(6).
PUB | DOI | WoS
 
[5]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501684
A representation of the moment measures of the general ideal Boe gas
Nehring B, Zessin HN (2012)
Mathematische Nachrichten 285(7): 878-888.
PUB | DOI | WoS
 
[4]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633666
Der Papangelou process
Zessin HN (2009)
Journal of Contemporary Mathematical Analysis 44(1): 36-44.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633669
Klassische symmetrische Punktprozesse
Zessin HN (2009)
Journal of Contemporary Mathematical Analysis 44(1): 54-62.
PUB | DOI | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635963
A Theorem of Michael Murmann Revisited
Zessin HN (2008)
Journal of Contemporary Mathematical Analysis 43(1): 50-58.
PUB | DOI | WoS
 
[1]
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662805
Integral and Differential Characterizations of the GIBBS Process
Xanh NX, Zessin HN (1979)
Mathematische Nachrichten 88(1): 105-115.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

10 Publikationen

Alle markieren

[10]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936968
Cluster Representations of Classical and Quantum Processes
Poghosyan S, Zessin HN (2019)
Moscow Mathematical Journal 19(1): 133-151.
PUB | DOI | WoS
 
[9]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910385
The Particle Structure of the Quantum Mechanical Bose and Fermi Gas
Bach A, Zessin HN (2017)
Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences) 52(1): 14-29.
PUB | DOI | WoS
 
[8]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901586
Splitting-characterizations of the Papangelou process
Nehring B, Rafler M, Zessin HN (2016)
Mathematische Nachrichten 289(1): 85-96.
PUB | DOI | WoS
 
[7]
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901024
The Logical Postulates of Boge, Carnap and Johnson in the Context of Papangelou Processes
Rafler M, Zessin HN (2015)
Journal of Theoretical Probability 28(4): 1431-1446.
PUB | DOI | WoS
 
[6]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622349
On the construction of point processes in statistical mechanics
Nehring B, Poghosyan S, Zessin HN (2013)
Journal Of Mathematical Physics 54(6).
PUB | DOI | WoS
 
[5]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501684
A representation of the moment measures of the general ideal Boe gas
Nehring B, Zessin HN (2012)
Mathematische Nachrichten 285(7): 878-888.
PUB | DOI | WoS
 
[4]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633666
Der Papangelou process
Zessin HN (2009)
Journal of Contemporary Mathematical Analysis 44(1): 36-44.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633669
Klassische symmetrische Punktprozesse
Zessin HN (2009)
Journal of Contemporary Mathematical Analysis 44(1): 54-62.
PUB | DOI | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635963
A Theorem of Michael Murmann Revisited
Zessin HN (2008)
Journal of Contemporary Mathematical Analysis 43(1): 50-58.
PUB | DOI | WoS
 
[1]
1979 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662805
Integral and Differential Characterizations of the GIBBS Process
Xanh NX, Zessin HN (1979)
Mathematische Nachrichten 88(1): 105-115.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung